# SDR DALA2019052103258

- Difficulty date: May 21, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 84,641 hours, 38,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DENT IN STATION 760 AND 780 BETWEEN ST 15L AND 18L DENT. CORRECTIVE ACTION: REF NRC 171 DENT IS OUT OF LIMITS AND WAS REPAIRED PER SRM. (1084094)
